DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1536

Title: On the stability of a fixed lag smoother
Authors: Biswas, K
Mahalanabis, A
Keywords: fixed lag
asymptotically stable
Issue Date: 1973
Citation: Automatic Control, IEEE Transactions on, 18(1), 63 - 64
Abstract: The aim of this correspondence is to show that the fixed lag smoothing algorithm reported earlier by the authors is asymptotically stable and is computationally better than the other stable smoothers reported recently.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1536
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
biswasthe1973.pdf34.04 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback